Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Too Much Lithium Can Harm You

Posted Dec 01 2009 10:05pm
I was prescribed to take two Lithium in the morning and before I go to bed. Done. Then I guess you would say about a month later I noticed that I was scratching a lot, gaining weight, constipated, sleeping all the time, hurting all over and the part that really was noticeable was the trembling and jerking of hands and muscles. I also felt depressed. It was horrible. I thought I was coming down with some horrible disease like Parkinson Disease. Another problem I have - I can't seem to drink enough water. My urine is never clear and my lower back and spine area hurt really bad.

Not having insurance I started doing research on Lithium and found the above symptoms were the same as mine. I've lowered my dosage to 1 in the morning and 1 in the evening. I would like to lower that to just one a day. However, I have to watch my symptoms of Bipolar. I would consult your doctor before trying anything.

I joined a gym to help with the weight. It would help if I would go. Bipolar symptom, spending too much money. Overreacting is another. At least I haven't had any manic attacks. I think. My mom told me yesterday that I was running around like a chicken with it's head chopped off. So I went and laid down to cool off.


Post a comment
Write a comment:

Related Searches